Log-periodogram estimation of long memory volatility dependencies with conditionally heavy tailed returns

Wright, Jonathan H. . Econometric Reviews 2002. 21 (4) :397-417

Locate this article in:

Bibtex

@article{CIS-178945,
  Author = {Wright, Jonathan H.},
  Title = {Log-periodogram estimation of long memory volatility dependencies with conditionally heavy tailed returns},
  Journal = {Econometric Reviews},
  Volume = {21},
  Number = {4},
  Year = {2002},
  Pages = {397--417},
  Keywords = {Stock returns, Fractional integration, Stochastic volatility, semiparametric methods}
}

Similar articles